Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 23, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 20, 2015, 4:25 AM CDT for Crawford County, Sebastian County, Arkansas. It took effect at May 20, 2015, 7:00 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2015, 4:25 AM CDT (09:25 UTC)
- In effect from
- May 20, 2015, 7:00 AM CDT
- Expired
- May 21, 2015, 9:31 PM CDT
- In force
- 39 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 11 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Van Buren (VBUA4).
- Action stage
- 22 ft
- Minor stage
- 22 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
246 WGUS44 KTSA 200925 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 425 AM CDT WED MAY 20 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-201725- /O.NEW.KTSA.FL.W.0023.150520T1200Z-150521T0925Z/ /VBUA4.1.ER.150520T1200Z.150520T1800Z.150521T0325Z.NO/ 425 AM CDT WED MAY 20 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Arkansas River at Van Buren * until late tonight, or until the warning is cancelled. * At 4:00 AM Wednesday, the stage was 21.48 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren is expected to rise above flood stage this morning and continue to rise to near 22.4 feet by this afternoon. The river is expected to fall below flood stage tonight. * Impact...At 22.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$
7 follow-up statements
814 WGUS84 KTSA 201312 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 812 AM CDT WED MAY 20 2015 ...The Flood Warning continues for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-202112- /O.EXT.KTSA.FL.W.0023.000000T0000Z-000000T0000Z/ /VBUA4.1.ER.150520T1145Z.150521T1800Z.000000T0000Z.NO/ 812 AM CDT WED MAY 20 2015 ...Flood Warning extended until further notice... The Flood Warning continues for The Arkansas River at Van Buren. * until further notice, or until the warning is cancelled. * At 8:00 AM Wednesday, the stage was 22.33 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren will continue rising to near 25.0 feet early Thursday afternoon then begin falling. * Impact...At 25.0 feet, extensive agricultural lowland flooding occurs along the shoreline from Van Buren downstream to Lavaca. Some rural roads near Lavaca are impassable. Much of Kelley Park northwest of downtown Fort Smith is flooded. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$
081
WGUS84 KTSA 201916
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT WED MAY 20 2015
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
ARC033-131-210316-
/O.CON.KTSA.FL.W.0023.000000T0000Z-000000T0000Z/
/VBUA4.1.ER.150520T1145Z.150521T0600Z.000000T0000Z.NO/
216 PM CDT WED MAY 20 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* until further notice, or until the warning is cancelled.
* At 2:00 PM Wednesday, the stage was 23.60 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to
near 24.7 feet Thursday before dawn then will slowly fall but remain
above 22 feet through Monday.
* Impact...At 25.0 feet, extensive agricultural lowland flooding
occurs along the shoreline from Van Buren downstream to Lavaca.
Some rural roads near Lavaca are impassable. Much of Kelley Park
northwest of downtown Fort Smith is flooded.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-210316-
/O.EXT.KTSA.FL.W.0024.150521T0045Z-000000T0000Z/
/OZGA4.1.ER.150521T0045Z.150522T0600Z.000000T0000Z.NO/
216 PM CDT WED MAY 20 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* from this evening until further notice, or until the warning is
cancelled.
* At 1:00 PM Wednesday, the stage was 355.75 feet.
* Flood stage is 357.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Ozark Lock and Dam is expected to
rise above flood stage by this evening and continue to rise to near
358.8 feet by Friday before dawn . A slow fall is then forecast but
levels will remain above 357 feet through Monday.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$460
WGUS84 KTSA 210217
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT WED MAY 20 2015
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-211017-
/O.EXT.KTSA.FL.W.0023.000000T0000Z-150523T0959Z/
/VBUA4.1.ER.150520T1145Z.150521T0600Z.150523T0359Z.NO/
917 PM CDT WED MAY 20 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* until late Friday night, or until the warning is cancelled.
* At 8:00 PM Wednesday, the stage was 24.01 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to
near 24.2 feet Thursday before dawn then will slowly fall but
above 22 feet through Friday evening. The river is expected to
fall below flood stage Friday night.
* Impact...At 24.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca. Some rural
roads near Lavaca may be impassable. Parts of Kelley Park northwest
of downtown Fort Smith experience minor flooding.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-211017-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-150523T0000Z/
/OZGA4.1.ER.150521T0231Z.150521T1200Z.150522T1800Z.NO/
917 PM CDT WED MAY 20 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Friday evening, or until the warning is cancelled.
* At 8:00 PM Wednesday, the stage was 356.67 feet.
* Flood stage is 357.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Ozark Lock and Dam is expected to
rise above flood stage by this evening and continue to rise to near
358.6 feet by Thursday morning. A slow fall is then forecast with
a fall below flood stage by Friday evening.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$042
WGUS84 KTSA 210739
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT THU MAY 21 2015
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-211539-
/O.EXT.KTSA.FL.W.0023.000000T0000Z-150522T1800Z/
/VBUA4.1.ER.150520T1145Z.150521T0115Z.150522T1200Z.NO/
239 AM CDT THU MAY 21 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Friday afternoon, or until the warning is cancelled.
* At 2:00 AM Thursday, the stage was 23.59 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling slowly.
* Forecast...The Arkansas River at Van Buren will continue falling to
below flood stage by Friday morning.
* Impact...At 24.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca. Some rural
roads near Lavaca may be impassable. Parts of Kelley Park northwest
of downtown Fort Smith experience minor flooding.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-211539-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-150522T1108Z/
/OZGA4.1.ER.150521T0315Z.150521T1200Z.150522T0508Z.NO/
239 AM CDT THU MAY 21 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Friday morning, or until the warning is cancelled.
* At 2:00 AM Thursday, the stage was 357.47 feet.
* Flood stage is 357.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Ozark Lock and Dam will rise to
near 358.6 feet this morning. The river will then slowly fall to
below flood stage by Friday before dawn.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$979
WGUS84 KTSA 211407
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 AM CDT THU MAY 21 2015
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-212207-
/O.EXT.KTSA.FL.W.0023.000000T0000Z-150522T0400Z/
/VBUA4.1.ER.150520T1145Z.150521T0115Z.150521T2200Z.NO/
907 AM CDT THU MAY 21 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* until this evening, or until the warning is cancelled.
* At 8:00 AM Thursday, the stage was 22.85 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
below flood stage by late this afternoon.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-212207-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-150522T2229Z/
/OZGA4.1.ER.150521T0315Z.150522T0000Z.150522T1629Z.NO/
907 AM CDT THU MAY 21 2015
...Flood Warning extended until Friday afternoon...The Flood Warning
continues for
The Arkansas River at Ozark Lock and Dam.
* until Friday afternoon, or until the warning is cancelled.
* At 8:00 AM Thursday, the stage was 358.06 feet.
* Flood stage is 357.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Ozark Lock and Dam will rise to
near 358.6 feet this evening. The river will then fall below flood
stage by late Friday morning.
* Impact...At 357 feet, Flooding affects agricultural use lands along
the river downstream of the lock and dam in Franklin County. Gas
fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. At 360.0 feet, flooding
spreads over more than 4,000 acres in Franklin and Logan Counties.
Numerous gas fields are flooded. Some agricultural lands in Johnson
County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$839
WGUS84 KTSA 211857
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
157 PM CDT THU MAY 21 2015
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
OKC079-220257-
/O.EXT.KTSA.FL.W.0022.000000T0000Z-150524T0651Z/
/PANO2.2.ER.150520T1222Z.150521T1745Z.150524T0051Z.NO/
157 PM CDT THU MAY 21 2015
...Flood Warning extended until late Saturday night...The Flood
Warning continues for
The Poteau River near Panama.
* until late Saturday night, or until the warning is cancelled.
* At 1:30 PM Thursday, the stage was 34.74 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring but the river is cresting.
* Forecast...The Poteau River near Panama will begin falling and
is expected to fall below flood stage by Saturday evening.
However, rains over the weekend may affect the Poteau River
and later forecasts should be monitored closely.
* Impact...At 35.0 feet, moderate flooding of agricultural lands occur
from Panama to Arkoma. Some local and county roads in the
floodplain become impassable.
&&
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449
$$
ARC033-131-220257-
/O.EXT.KTSA.FL.W.0023.000000T0000Z-150522T0407Z/
/VBUA4.1.ER.150520T1145Z.150521T0115Z.150521T2207Z.NO/
157 PM CDT THU MAY 21 2015
...Flood Warning extended until this evening...The Flood Warning
continues for
The Arkansas River at Van Buren.
* until this evening, or until the warning is cancelled.
* At 1:00 PM Thursday, the stage was 22.22 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast...The Arkansas River at Van Buren will continue falling to
below flood stage by late this afternoon. The river will then be
regulated between 21 and 22 feet.
* Impact...At 22.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-220256-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-150522T0900Z/
/OZGA4.1.ER.150521T0315Z.150521T1500Z.150522T0300Z.NO/
157 PM CDT THU MAY 21 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until late tonight, or until the warning is cancelled.
* At 1:00 PM Thursday, the stage was 358.15 feet.
* Flood stage is 357.0 feet.
* Minor flooding is occurring but the river has started to fall.
* Forecast...The Arkansas River at Ozark Lock and Dam will continue
falling to below flood stage tonight.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$469
WGUS84 KTSA 220231
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CDT THU MAY 21 2015
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
OKC079-221031-
/O.EXT.KTSA.FL.W.0022.000000T0000Z-150524T1000Z/
/PANO2.2.ER.150520T1222Z.150521T1745Z.150524T0400Z.NO/
931 PM CDT THU MAY 21 2015
...Flood Warning extended until late Saturday night...The Flood
Warning continues for
The Poteau River near Panama.
* until late Saturday night, or until the warning is cancelled.
* At 8:30 PM Thursday, the stage was 34.31 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by late Saturday evening.
* Impact...At 35.0 feet, moderate flooding of agricultural lands occur
from Panama to Arkoma. Some local and county roads in the
floodplain become impassable.
&&
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449
$$
ARC033-131-220301-
/O.CAN.KTSA.FL.W.0023.000000T0000Z-150522T0407Z/
/VBUA4.1.ER.150520T1145Z.150521T0115Z.150521T2207Z.NO/
931 PM CDT THU MAY 21 2015
The Flood Warning is cancelled for
The Arkansas River at Van Buren.
* At 9:00 PM Thursday, the stage was 21.81 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage late this afternoon.
* Forecast...The Arkansas River at Van Buren will continue falling
and remain below flood stage.
* Impact...At 22.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-221031-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-150522T1659Z/
/OZGA4.1.ER.150521T0315Z.150521T1500Z.150522T1059Z.NO/
931 PM CDT THU MAY 21 2015
...Flood Warning extended until Friday morning...The Flood Warning
continues for
The Arkansas River at Ozark Lock and Dam.
* until Friday morning, or until the warning is cancelled.
* At 9:00 PM Thursday, the stage was 357.87 feet.
* Flood stage is 357.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Ozark Lock and Dam will continue
falling to below flood stage by early Friday morning.
* Impact...At 357.0 feet, Flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 20, 3:50 AM CDT, 35 minutes earlier.
Area forecast discussion, May 20, 3:50 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT WED MAY 20 2015
.DISCUSSION...
MCS ACROSS SOUTHEAST OKLAHOMA INTO WESTERN ARKANSAS WILL CONTINUE
MOVING EAST THIS MORNING. EXTREMELY HEAVY RAINFALL WILL CONTINUE
FOR AT LEAST A COUPLE MORE HOURS ACROSS PARTS OF NORTHERN
PUSHMATAHA...SOUTHERN LATIMER AND SOUTHERN LE FLORE COUNTIES WHERE
SERIOUS FLOODING HAS ALREADY OCCURRED DUE TO 4-5 INCHES OF RAIN IN
THE PAST FEW HOURS.
ANOTHER SMALLER AREA OF SHOWERS AND THUNDERSTORMS IS OCCURRING
ACROSS PARTS OF FAR NORTHEAST OKLAHOMA NEAR THE SURFACE LOW AND
COLD FRONT. THIS ACTIVITY WILL ONLY PRODUCE RELATIVELY LIGHT
AMOUNTS OF ADDITIONAL RAINFALL AND WILL BE ENDING EARLY THIS
MORNING. WILL CANCEL THE FLASH FLOOD WATCH FROM ABOUT INTERSTATE
40 NORTH AND ADD CRAWFORD...FRANKLIN AND SEBASTIAN COUNTIES IN
ARKANSAS TO THE WATCH.
RAIN WILL HAVE ENDED IN MOST PLACES BY AFTERNOON AND IT WILL THEN
BE MOSTLY DRY UNTIL LATE THURSDAY NIGHT. WILL KEEP SOME MINIMAL
POPS NEAR THE RED RIVER BUT THE MAJORITY OF THE ACTIVITY SHOULD BE
TO THE SOUTH THE NEXT COUPLE DAYS. UNSEASONABLY COOL WEATHER WILL
PREVAIL THE NEXT COUPLE DAYS.
THE WET WEATHER WILL RETURN FRIDAY AND PERSIST THROUGH THE ENTIRE
MEMORIAL DAY WEEKEND AS AN UPPER LEVEL STORM SYSTEM TAKES ITS TIME
MOVING OUT OF THE SOUTHWEST U.S. INTO THE PLAINS. WIDESPREAD RAIN
FRIDAY WILL KEEP TEMPERATURES UNSEASONABLY COOL BUT HIGHER
DEWPOINTS WILL SPREAD BACK NORTH OVER THE WEEKEND ALLOWING
TEMPERATURES TO AT LEAST WARM BACK CLOSER TO THE SEASONAL NORMALS.
INCREASING INSTABILITY WILL ALSO LEAD TO AN INCREASING RISK OF
SEVERE STORMS...ESPECIALLY BY SUNDAY AND MONDAY...BUT FLOODING
STILL LOOKS LIKE THE GREATEST THREAT WITH FLASH FLOOD WATCHES AND
WARNINGS LIKELY TO BE NEEDED IN MANY AREAS FROM FRIDAY THROUGH AT
LEAST MONDAY.
A SOMEWHAT DRIER AND WARMER WEATHER PATTERN MAY DEVELOP BY THE
MIDDLE TO LATTER PART OF NEXT WEEK ALTHOUGH AT LEAST SCATTERED
DIURNAL CONVECTION WILL LIKELY REMAIN POSSIBLE.
WENT SLIGHTLY BELOW GUIDANCE FOR DAYTIME HIGH TEMPERATURES THE
NEXT COUPLE DAYS WITH GUIDANCE LOWS LOOKING REASONABLE AT THIS
TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 49 67 53 / 20 10 10 20
FSM 76 55 69 56 / 50 10 10 20
MLC 73 54 67 56 / 30 10 10 30
BVO 66 47 66 50 / 10 10 10 20
FYV 70 49 65 49 / 50 10 10 10
BYV 68 47 63 48 / 60 10 10 10
MKO 71 51 66 54 / 40 10 10 20
MIO 65 47 65 49 / 20 10 10 10
F10 70 52 66 54 / 30 10 10 30
HHW 78 57 70 58 / 30 20 20 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR OKZ049-OKZ053-OKZ065-
OKZ066-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...22
LONG TERM....05
PLATEHazardous weather outlook, May 19, 4:50 PM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CDT TUE MAY 19 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CDT TUE MAY 19 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...EARLY EVENING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...PRIMARILY EASTERN OKLAHOMA. ONSET...EARLY EVENING THROUGH THE OVERNIGHT HOURS. FLASH FLOOD. RISK...LIMITED. AREA...ELEVATED. ONSET...PRIMARILY LATE EVENING THROUGH OVERNIGHT. DISCUSSION... AREAS OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS HAVE BEGUN TO SPREAD INTO PORTIONS OF NORTHEAST OKLAHOMA LATE THIS AFTERNOON. THIS ACTIVITY IS MOVING INTO A MORE STABLE AIRMASS AND WILL LIKELY REMAIN BELOW SEVERE LIMITS. ADDITIONAL THUNDERSTORMS OVER SOUTH-CENTRAL OKLAHOMA WILL SPREAD INTO EASTERN OKLAHOMA THIS EVENING INTO THE OVERNIGHT HOURS. A LIMITED RISK OF SEVERE WEATHER WILL ACCOMPANY THE STRONGEST STORMS...PRIMARILY ACROSS SOUTHEAST OKLAHOMA WHERE THE GREATEST INSTABILITY WILL PERSIST. THE STRONGEST STORMS WILL POSE A RISK FOR BOTH LARGE HAIL AND LOCALIZED DAMAGING WINDS. AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT. CONDITIONS REMAIN CONDUCIVE FOR LOCALLY HEAVY RAINFALL...ESPECIALLY ACROSS EASTERN OKLAHOMA. WET SOIL CONDITIONS WILL ALLOW QUICK ONSET OF FLOODING WITH ANY AREA OF HEAVY RAIN. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL. THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA ON WEDNESDAY WITH THUNDERSTORMS ONGOING DURING THE MORNING HOURS. ADDITIONAL THUNDERSTORMS WILL LIKELY DEVELOP ALONG THE FRONTAL BOUNDARY WHERE TEMPERATURES WARM SUFFICIENTLY. A FEW SEVERE STORMS ARE LIKELY GIVEN THE EXPECTED DEGREE OF INSTABILITY. THUNDERSTORM CHANCES WILL DECREASE THURSDAY AND FRIDAY...BEFORE BECOMING MORE WIDESPREAD OVER THE WEEKEND ALONG WITH ANOTHER ROUND OF HEAVY RAINFALL. FLOODING IS LIKELY TO BECOME A CONCERN FOR MUCH OF THE AREA OVER THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 20, 1:01 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG MCCURTAIN 35.15N 94.97W
05/19/2015 HASKELL OK PUBLIC
TREE LIMBS DOWN WITH POWER OUTAGES IN THE AREA. RELAYED
BY LEFLORE COUNTY EMERGENCY MANAGEMENT. TIME ESTIMATED
VIA RADAR.
&&
KAHSpecial weather statement, May 20, 1:29 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 AM CDT WED MAY 20 2015
OKZ076-200700-
LE FLORE OK-
129 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE
AT 129 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF MUSE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BIG CEDAR...MUSE AND HODGEN.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3462 9482 3483 9478 3486 9444 3458 9445
TIME...MOT...LOC 0629Z 272DEG 32KT 3471 9467Local storm report, May 20, 1:44 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 AM FLASH FLOOD TALIHINA 34.75N 95.05W
05/20/2015 LE FLORE OK EMERGENCY MNGR
LAW ENFORCEMENT CLOSING ROADWAYS DUE TO HIGH WATER IN THE
TALIHINA AREA.
&&
KAHSpecial weather statement, May 20, 2:27 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 AM CDT WED MAY 20 2015
OKZ049-073-075-200815-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
227 AM CDT WED MAY 20 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...PUSHMATAHA AND SOUTHWESTERN LATIMER
AT 227 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 23 MILES NORTHWEST OF DUNBAR TO 11 MILES NORTHWEST OF
EUBANKS TO 10 MILES WEST OF KELLOND...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...YANUSH...
ANTLERS...CLAYTON...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...KELLOND...EUBANKS...
DUNBAR...SARDIS AND CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
3459 9588 3460 9589 3463 9589 3484 9516
3425 9506 3418 9578
TIME...MOT...LOC 0727Z 261DEG 39KT 3463 9588 3449 9573
3427 9579Local storm report, May 20, 2:54 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
254 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM FLASH FLOOD TALIHINA 34.75N 95.05W
05/20/2015 LE FLORE OK FIRE DEPT/RESCUE
NUMEROUS BUILDINGS IN TOWN HAVE FLOOD WATERS IN
THEM...INCLUDING THE HOUSING AUTHORITY WITH 6 INCHES OF
WATER...THE CHOCTAW NATION HOSPITAL...AND A NURSING HOME.
RELAYED BY COUNTY EMERGENCY MANAGEMENT.
&&
KAHLocal storm report, May 20, 3:35 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT WED MAY 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG 1 SSE KEOTA 35.24N 94.91W
05/20/2015 HASKELL OK EMERGENCY MNGR
LARGE TREE FELL ON A HOUSE...SIGNIFICANTLY DAMAGING IT.
RELAYED BY LEFLORE COUNTY EMERGENCY MANAGEMENT.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 11:50 PM CDT | Flash Flood Warning | TSA | Crawford, Sebastian | 5 hr |
| May 20, 12:27 AM CDT | Special Weather Statement | TSA | Sebastian | 33 min |
| May 20, 2:59 AM CDT | Flash Flood Warning | TSA | Franklin | 4 hr |
| May 20, 5:01 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 4 hr |
| May 20, 6:52 AM CDT | Flash Flood Warning | TSA | Franklin | 2 hr |
| May 20, 8:13 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 7 days |
| May 20, 8:54 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 24 hr |
Nearby
River Flood Warnings in Arkansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.